algebra universalis

, Volume 30, Issue 2, pp 275–284

On the equational theory ofC*-algebras

Authors

  • J. Wick Pelletier
    • Department of MathematicsYork University
    • Department of MathematicsMasaryk University
  • J. Rosický
    • Department of MathematicsYork University
    • Department of MathematicsMasaryk University
Article

DOI: 10.1007/BF01196099

Cite this article as:
Pelletier, J.W. & Rosický, J. Algebra Universalis (1993) 30: 275. doi:10.1007/BF01196099

Copyright information

© Birkhäuser Verlag 1993